MathSciNet Relay Station
MathSciNet bibliographic data
MR2166843 37F35 (37E05 37E20 37F25 37F50)
Levin, Genadi; Świa̧tek, Grzegorz Hausdorff dimension of Julia sets of Feigenbaum polynomials with high criticality. Comm. Math. Phys. 258 (2005), no. 1, 135–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement